MathSciNet Relay Station
MathSciNet bibliographic data
MR2442656 76B15 (35Q53 76B25)
Lai, Shaoyong; Wu, YongHong; Zhou, Yuan Some physical structures for the $(2+1)$-dimensional Boussinesq water equation with positive and negative exponents. Comput. Math. Appl. 56 (2008), no. 2, 339–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement